MathSciNet Relay Station
MathSciNet bibliographic data
MR1866040 (2002g:53126) 53C50 (53A30)
Smyth, Robert W. Completing the conformal boundary of a simply connected Lorentz surface. Proc. Amer. Math. Soc. 130 (2002), no. 3, 841–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement